Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have tingling and numbness on leg. Experiencing impotence. Has disc desiccation. Related?

Hi. My fiance has been experiencing something strange and sudden this past month. He feels a tingling sensation sometimes numbness to his left leg. He s also experiencing impotence . He still gets erections just has a hard time keeping them. He had an MRI done and it saying something like mild to moderate disc desiccation . Do you think that s the reason?
Asked On : Mon, 25 Feb 2013
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

It is possible to have tingling & numbness in the leg along with sexual dysfunction in case of a massive CENTRAL disc prolapse at the level of L4-L5 or L5-S1. But mild to moderate disc dessication may cause tingling & numbness when it impinges on the nerve root but never results in Impotence.

The cause for impotence in your fiance's case could be something else. I suggest you to consult an Urologist for further evaluation and management of impotence.

Hope this information is helpful. Good day
Answered: Tue, 3 Sep 2013
I find this answer helpful
General & Family Physician Dr. Mpiki Alma Ebu's  Response
hello. it is quite a confusing sensation your fiance is feeling. the problem with spinal nerves is that when there is a cetebral compresion at a point, there is a reduction or loss of fonction below the point of compression, depending on wether it is partial or complete compression. This can be the cause of the tingling sensations he is having, and most probably also the cause of his erectile problems. i would advice him to see a neurologist or a neurrosurgeon soon. I wish you well
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor